MAUDE Adverse Event Report: JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 4.3X10 MM; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 4.3X10 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.1000
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2019 in ada 19.Details of surgery: primary stability not achieved.On (b)(6) 2024, loss of osseointegration was verified.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.

Brand Name
CM DRIVE IMPLANT, TITANIUM, 4.3X10 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key20696730
Report Number0001222315-2024-003064
Device Sequence Number14392025
Product Code DZE
UDI-Device Identifier07899878023395
UDI-Public07899878023395
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/15/2024
Report Date (Section F) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2024
Device Catalogue Number109.1000
Device Lot NumberVM910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/15/2024
Device Age68 MO
Event Location Other
Date Report to Manufacturer10/22/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale